# SDR AALA201909239036

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 13,735 hours, 5,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 802114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EPSU 12 WL INOPERATIVE. REMOVED AND REPLACED EPSU 12WL IAW AMM 33-51-38. OPS CHECK GOOD.
